International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Eigenvalues for Iterative Systems of (n,p)-Type Fractional Order Boundary Value Problems

  • K. R. Prasad1
  • B. M. B. Krushna2*
  • N. Sreedhar3
  1. Andhra University
  2. MVGRCollege of Engineering.
  3. GITAM University.

* Corresponding author

Abstract

In this paper, we determine the eigenvalue intervals of λ1, λ2, ..., λn for which the iterative system of (n,p)-type fractional order two-point boundary value problem has a positive solution by an application of Guo-Krasnosel'skii fixed point theorem on a cone.

How to Cite

K. R. Prasad, B. M. B. Krushna, N. Sreedhar, Eigenvalues for Iterative Systems of (n,p)-Type Fractional Order Boundary Value Problems, Int. J. Anal. Appl. 5 (2014), 136–146.

BibTeX
@article{Prasad2014,
  author  = {Prasad, K. R. and Krushna, B. M. B. and Sreedhar, N.},
  title   = {Eigenvalues for Iterative Systems of (n,p)-Type Fractional Order Boundary Value Problems},
  journal = {Int. J. Anal. Appl.},
  volume  = {5},
  year    = {2014},
  pages   = {136--146},
  doi     = {}
}

References

  • [1] Z. Bai and H. Lu, Positive solutions for boundary value problems of nonlinear fractional differential equations, J. Math. Anal. Appl., 311(2005), 495-505.
  • [2] M. Benchohra, J. Henderson, S. K. Ntoyuas and A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl., 338(2008), 1340-1350.
  • [3] J. M. Davis, J. Henderson, K. R. Prasad and W. Yin, Eigenvalue intervals for non-linear right focal problems, Appl. Anal., 74(2000), 215-231.
  • [4] L. H. Erbe and H. Wang, On the existence of positive solutions of ordinary differential equations, Proc. Amer. Math. Soc., 120(1994), 743-748.
  • [5] D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Orlando, 1988.
  • [6] J. Henderson and S. K. Ntouyas, Positive solutions for systems of n th order three-point nonlocal boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 18(2007), 1-12.
  • [7] J. Henderson and S. K. Ntouyas, Positive solutions for systems of nonlinear boundary value problems, Nonlinear Studies, 15(2008), 51-60.
  • [8] J. Henderson, S. K. Ntouyas and I. K. Purnaras, Positive solutions for systems of generalized three-point nonlinear boundary value problems, Comment. Math. Univ. Carolin., 49, 1(2008), 79-91.
  • [9] J. Henderson, S. K. Ntouyas and I. K. Purnaras, Positive solutions for systems of second order four-point nonlinear boundary value problems, Commu. Appl. Anal., 12(2008), No.1, 29-40.
  • [10] E. R. Kauffman and E. Mboumi, Positive solutions of a boundary value problem for a nonlinear fractional differential equation, Electronic Journal of Qualitative Theory of Differential Equations, 3(2008), 1-11.
  • [11] R. A. Khan, M. Rehman and J. Henderson, Existence and uniqueness of solutions for nonlinear fractional differential equations with integral boundary conditions, Fractional Differential Calculus, 1(2011), 29-43.
  • [12] A. A. Kilbas, H. M. Srivasthava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204, Elsevier, Amsterdam, 2006.
  • [13] M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, 1964.
  • [14] I. Podulbny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  • [15] K. R. Prasad and B. M. B. Krushna, Multiple positive solutions for a coupled system of Riemann-Liouville fractional order two-point boundary value problems, Nonlinear Studies, Vol. 20, No.4(2013), 501-511.
  • [16] X. Su and S. Zhang, Solutions to boundary value problems for nonlinear differential equations of fractional order, Electronic Journal of Differential Equations, 26(2009), 1-15.
  • [17] S. Zhang, Existence of solutions for a boundary value problem of fractional order, Acta Math. Sci., 26B(2006), 220-228.